# SDR AALA202511245682

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 35,910 hours, 15,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SLIDE IS VISIBLE UNDER THE BUSTLE ONTHE FORWARD SERVICE DOOR. TUCKED FABRIC SLEEVE UNDER SLIDE BUSSEL. PER GPM 17-11-4.
